Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 13, Issue 2, April–June 2013  pp. 315–343.

Categorification of Highest Weight Modules over Quantum Generalized Kac–Moody Algebras

Authors Seok-Jin Kang (1), Masaki Kashiwara (2) and Se-jin Oh (3)
Author institution: (1) Department of Mathematical Sciences and Research Institute of Mathematics, Seoul National University, 599 Gwanak-ro, Gwanak-gu, Seoul 151-747, Korea


Let Uq(𝔤) be a quantum generalized Kac–Moody algebra and let V(Λ) be the integrable highest weight Uq(𝔤)-module with highest weight Λ We prove that the cyclotomic Khovanov–Lauda–Rouquier algebra RΛ provides a categorification of V(Λ).

2010 Mathematics Subject Classification. 05E10, 16G99, 81R10.

Back to Issue TOC    Full-Text PDF